# SDR DALA2017051403948

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER FLOOR SUPPORT AT RBL 3  IS CORRODED AT MULTIPLE AREAS, BS 1500 - 1640.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-53.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REP 1, AND DWG 146N5390, REV C.
